MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ANK C/X IMPL B11/D4.5/L11; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH ANK C/X IMPL B11/D4.5/L11; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 17-0554
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant removal due to an abutment (screw) and tool fracture.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Dentsply sirona became aware of a serious injury with an implant due to a malfunction of abutment and tool that occurred while using the ankylos implant system.This report is for the dental implant device.The dental abutment device report has been submitted separately.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
ANK C/X IMPL B11/D4.5/L11
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23990623
Report Number3013111692-2026-00835
Device Sequence Number10240111
Product Code DZE
UDI-Device Identifier00822409035151
UDI-Public00822409035151
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140347
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number17-0554
Device Lot Number443863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/15/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXTRACTION TOOL STUCK IN IMPLANT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown